RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Apanasov, Boris Nikolaevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22
Presentations: 1

Number of views:
This page:507
Abstract pages:1382
Full texts:673
References:104
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person17282
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198722

Publications in Math-Net.Ru
2007
1. B. N. Apanasov, I. Kim, “Cartan angular invariant and deformations of rank 1 symmetric spaces”, Mat. Sb., 198:2 (2007),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 198:2 (2007), 147–169  isi  scopus
2006
2. B. N. Apanasov, “Quasiconformally Instable Disc Bundles with Complex Structures”, Tr. Mat. Inst. Steklova, 252 (2006),  18–30  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 252 (2006), 12–22  scopus
2003
3. Boris N. Apanasov, “Bieberbach-Auslander Theorem and Dynamics in Symmetric Spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 3,  3–14  mathnet  mathscinet
1997
4. B. N. Apanasov, “Quasisymmetric knots and Teichmüller spaces”, Dokl. Akad. Nauk, 354:1 (1997),  7–10  mathnet  mathscinet  zmath
5. B. N. Apanasov, “Geometry and topology of complex hyperbolic and Cauchy–Riemannian manifolds”, Uspekhi Mat. Nauk, 52:5(317) (1997),  9–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:5 (1997), 895–928  isi  scopus
1994
6. B. N. Apanasov, A. V. Tetenov, “Pleated surfaces in hyperbolic manifolds, and Teichmüller spaces”, Dokl. Akad. Nauk, 337:1 (1994),  7–9  mathnet  zmath
1991
7. B. N. Apanasov, “The canonical Riemannian metric on conformal manifolds”, Dokl. Akad. Nauk SSSR, 320:3 (1991),  525–528  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 467–470
1987
8. B. N. Apanasov, “Deformation of conformal structures on manifolds related to totally geodesic submanifolds”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  14–17  mathnet  mathscinet  zmath
1986
9. B. N. Apanasov, “Filling a space by polyhedra and deformation of incomplete hyperbolic structures”, Sibirsk. Mat. Zh., 27:4 (1986),  3–19  mathnet  mathscinet  zmath; Siberian Math. J., 27:4 (1986), 473–485  isi
1984
10. B. N. Apanasov, “Parabolic vertices and finiteness properties for Kleinian groups in $n$-dimensional space”, Sibirsk. Mat. Zh., 25:4 (1984),  9–27  mathnet  mathscinet  zmath; Siberian Math. J., 25:4 (1984), 516–530  isi
1983
11. B. N. Apanasov, “Incomplete hyperbolic manifolds and local finiteness of space tessellation with polyhedra”, Dokl. Akad. Nauk SSSR, 273:4 (1983),  777–781  mathnet  mathscinet  zmath
1982
12. B. N. Apanasov, “Geometrically finite groups of transformations of a space”, Sibirsk. Mat. Zh., 23:6 (1982),  16–27  mathnet  mathscinet  zmath; Siberian Math. J., 23:6 (1982), 771–780  isi
1980
13. B. N. Apanasov, “Kleinian groups, Teichmüller space and Mostow's rigidity theorem”, Sibirsk. Mat. Zh., 21:4 (1980),  3–15  mathnet  mathscinet  zmath; Siberian Math. J., 21:4 (1980), 483–491  isi
1978
14. B. N. Apanasov, “On Mostow's rigidity theorem”, Dokl. Akad. Nauk SSSR, 243:4 (1978),  829–832  mathnet  mathscinet  zmath
15. B. N. Apanasov, A. V. Tetenov, “On the existence of non-trivial quasiconformal deformations of Kleinean space groups”, Dokl. Akad. Nauk SSSR, 239:1 (1978),  14–17  mathnet  mathscinet  zmath
16. B. N. Apanasov, “Entire automorphic forms in $R^n$”, Sibirsk. Mat. Zh., 19:4 (1978),  735–748  mathnet  mathscinet  zmath; Siberian Math. J., 19:4 (1978), 518–528  isi
1977
17. B. N. Apanasov, V. V. Savin, “On a conjecture in the theory of spatial quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 234:4 (1977),  737–739  mathnet  mathscinet  zmath
1976
18. B. N. Apanasov, “On the relation of the group $\mathrm{SL}(n,Z)$ with the $n$-dimensional modular group”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1033–1036  mathnet  mathscinet  zmath
1975
19. B. N. Apanasov, “A universal property of Kleinian groups in the hyperbolic metric”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  15–17  mathnet  mathscinet  zmath
20. B. N. Apanasov, “On an analytic method in the theory of Kleinian groups in a multidimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 222:1 (1975),  11–14  mathnet  mathscinet  zmath
21. B. N. Apanasov, “Kleinian groups in space”, Sibirsk. Mat. Zh., 16:5 (1975),  891–898  mathnet  mathscinet  zmath; Siberian Math. J., 16:5 (1975), 679–684  isi
1974
22. B. N. Apanasov, “On a class of Kleinian groups in $R^n$”, Dokl. Akad. Nauk SSSR, 215:3 (1974),  509–510  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Kissing spheres and group combinatorics in complex hyperbolic geometry
B. N. Apanasov
Differential geometry and applications
September 4, 2017 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021